Alert archive / Kansas / Flood Watches in 2018
Flood Watch 1, NWS Dodge City, KS
NWS Dodge City, KS issued this flood watch at Oct 6, 2018, 3:06 PM CDT for 16 counties in Kansas. It took effect at Oct 7, 2018, 7:00 AM CDT. It was in force for 57 hr.
The area
The counties it named.
The facts
- Issued
- Oct 6, 2018, 3:06 PM CDT (20:06 UTC)
- In effect from
- Oct 7, 2018, 7:00 AM CDT
- Expired
- Oct 9, 2018, 4:01 PM CDT
- In force
- 57 hr
- Issued by
- NWS Dodge City, KS
- Flood severity
- None
Counties Barber County, KS, Clark County, KS, Comanche County, KS, Edwards County, KS, Ellis County, KS, Ford County, KS, Gray County, KS, Hodgeman County, KS, Kiowa County, KS, Meade County, KS, Ness County, KS, Pawnee County, KS, Pratt County, KS, Rush County, KS, Stafford County, KS, Trego County, KS
The radar
The Dodge City radar (KDDC), 44 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 8.1 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 573 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
313 WGUS63 KDDC 062006 FFADDC URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Dodge City KS 306 PM CDT Sat Oct 6 2018 ...PERIODS OF HEAVY RAINFALL EXPECTED LATE THIS WEEKEND THROUGH TUESDAY... KSZ031-046-065-066-079>081-089-090-070500- /O.NEW.KDDC.FA.A.0001.181007T1200Z-181009T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Ellis-Rush-Pawnee-Stafford-Edwards-Kiowa-Pratt-Comanche-Barber- Including the cities of Pheifer, Hays, La Crosse, Larned, St. John, Stafford, Macksville, Kinsley, Lewis, Greensburg, Haviland, Pratt, Coldwater, Lake Coldwater, Protection, Medicine Lodge, and Kiowa 306 PM CDT Sat Oct 6 2018 ...FLOOD WATCH IN EFFECT FROM SUNDAY MORNING THROUGH TUESDAY AFTERNOON... The National Weather Service in Dodge City has issued a * Flood Watch for portions of central Kansas and south central Kansas...including the following in central ...Kansas...Ellis and Rush. in south central Kansas...Barber...Comanche... Edwards...Kiowa...Pawnee...Pratt and Stafford. * From Sunday morning through Tuesday afternoon * Showers and thunderstorms are expected to produce widespread rainfall across portions of central Kansas during the period. Locally heavy rainfall across already saturated ground may lead to flooding across the area. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$
9 follow-up statements
502 WGUS63 KDDC 070403 FFADDC Flood Watch National Weather Service Dodge City KS 1103 PM CDT Sat Oct 6 2018 ...PERIODS OF HEAVY RAINFALL EXPECTED SUNDAY MORNING THROUGH TUESDAY... KSZ031-046-065-066-079>081-089-090-071800- /O.CON.KDDC.FA.A.0001.181007T1200Z-181009T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Ellis-Rush-Pawnee-Stafford-Edwards-Kiowa-Pratt-Comanche-Barber- Including the cities of Pheifer, Hays, La Crosse, Larned, St. John, Stafford, Macksville, Kinsley, Lewis, Greensburg, Haviland, Pratt, Coldwater, Lake Coldwater, Protection, Medicine Lodge, and Kiowa 1103 PM CDT Sat Oct 6 2018 ...FLOOD WATCH REMAINS IN EFFECT FROM 7 AM CDT SUNDAY THROUGH TUESDAY AFTERNOON... The Flood Watch continues for * Portions of central Kansas and south central Kansas... including the following in central ...Kansas...Ellis and Rush. in south central Kansas...Barber...Comanche...Edwards... Kiowa...Pawnee...Pratt and Stafford. * From 7 AM CDT Sunday through Tuesday afternoon * Showers and thunderstorms are expected to produce widespread rainfall across portions of central Kansas during the period. Locally heavy rainfall across already saturated ground may lead to flooding across the area. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$
471 WGUS63 KDDC 071033 FFADDC Flood Watch National Weather Service Dodge City KS 533 AM CDT Sun Oct 7 2018 ...PERIODS OF HEAVY RAINFALL EXPECTED THROUGH TUESDAY... KSZ031-046-065-066-079>081-089-090-072300- /O.CON.KDDC.FA.A.0001.181007T1200Z-181009T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Ellis-Rush-Pawnee-Stafford-Edwards-Kiowa-Pratt-Comanche-Barber- Including the cities of Pheifer, Hays, La Crosse, Larned, St. John, Stafford, Macksville, Kinsley, Lewis, Greensburg, Haviland, Pratt, Coldwater, Lake Coldwater, Protection, Medicine Lodge, and Kiowa 533 AM CDT Sun Oct 7 2018 ...FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY AFTERNOON... The Flood Watch continues for * Portions of central Kansas and south central Kansas... including the following in central ...Kansas...Ellis and Rush. in south central Kansas...Barber...Comanche...Edwards... Kiowa...Pawnee...Pratt and Stafford. * Through Tuesday afternoon * Showers and thunderstorms are expected to produce widespread rainfall across portions of central Kansas during the period. Locally heavy rainfall across already saturated ground may lead to flooding across the area. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$
440 WGUS63 KDDC 072013 FFADDC Flood Watch National Weather Service Dodge City KS 313 PM CDT Sun Oct 7 2018 ...PERIODS OF HEAVY RAINFALL EXPECTED THROUGH TUESDAY... KSZ031-046-065-066-079>081-089-090-081000- /O.CON.KDDC.FA.A.0001.000000T0000Z-181009T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Ellis-Rush-Pawnee-Stafford-Edwards-Kiowa-Pratt-Comanche-Barber- Including the cities of Pheifer, Hays, La Crosse, Larned, St. John, Stafford, Macksville, Kinsley, Lewis, Greensburg, Haviland, Pratt, Coldwater, Lake Coldwater, Protection, Medicine Lodge, and Kiowa 313 PM CDT Sun Oct 7 2018 ...FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY AFTERNOON... The Flood Watch continues for * Portions of central Kansas and south central Kansas... including the following in central ...Kansas...Ellis and Rush. in south central Kansas...Barber...Comanche...Edwards... Kiowa...Pawnee...Pratt and Stafford. * Through Tuesday afternoon * Showers and isolated thunderstorms are expected to produce widespread rainfall across portions of central Kansas during the period. Locally heavy rainfall across already saturated ground may lead to flooding across the area. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$
001 WGUS63 KDDC 080923 FFADDC Flood Watch National Weather Service Dodge City KS 423 AM CDT Mon Oct 8 2018 ...PERIODS OF HEAVY RAINFALL EXPECTED THROUGH TUESDAY... KSZ031-046-065-066-079>081-089-090-082300- /O.CON.KDDC.FA.A.0001.000000T0000Z-181009T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Ellis-Rush-Pawnee-Stafford-Edwards-Kiowa-Pratt-Comanche-Barber- Including the cities of Pheifer, Hays, La Crosse, Larned, St. John, Stafford, Macksville, Kinsley, Lewis, Greensburg, Haviland, Pratt, Coldwater, Lake Coldwater, Protection, Medicine Lodge, and Kiowa 423 AM CDT Mon Oct 8 2018 ...FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY AFTERNOON... The Flood Watch continues for * Portions of central Kansas and south central Kansas... including the following in central ...Kansas...Ellis and Rush. in south central Kansas...Barber...Comanche...Edwards... Kiowa...Pawnee...Pratt and Stafford. * Through Tuesday afternoon * Showers and scattered thunderstorms are expected to produce widespread rainfall across portions of central Kansas during the period. Locally heavy rainfall across already saturated ground may lead to flooding across the area. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$
572 WGUS63 KDDC 081420 FFADDC URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Dodge City KS 920 AM CDT Mon Oct 8 2018 KSZ030-045-064-077-078-087-088-090600- /O.EXA.KDDC.FA.A.0001.000000T0000Z-181009T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Trego-Ness-Hodgeman-Gray-Ford-Meade-Clark- Including the cities of Wakeeney, Ness City, Jetmore, Hanston, Cimarron, Montezuma, Dodge City, Meade, Plains City, Fowler, Ashland, and Minneola 920 AM CDT Mon Oct 8 2018 ...FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON... The National Weather Service in Dodge City has expanded the * Flood Watch to include portions of southwest Kansas and west central Kansas...including the following in southwest ... Kansas...Clark...Ford...Gray...Hodgeman and Meade. in west central Kansas...Ness and Trego. * Through Tuesday afternoon * Showers and scattered thunderstorms are expected to produce widespread rainfall across portions of central Kansas during the period. Locally heavy rainfall across already saturated ground may lead to flooding across the area. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ KSZ031-046-065-066-079>081-089-090-090600- /O.CON.KDDC.FA.A.0001.000000T0000Z-181009T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Ellis-Rush-Pawnee-Stafford-Edwards-Kiowa-Pratt-Comanche-Barber- Including the cities of Pheifer, Hays, La Crosse, Larned, St. John, Stafford, Macksville, Kinsley, Lewis, Greensburg, Haviland, Pratt, Coldwater, Lake Coldwater, Protection, Medicine Lodge, and Kiowa 920 AM CDT Mon Oct 8 2018 ...FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY AFTERNOON... The Flood Watch continues for * Portions of central Kansas and south central Kansas... including the following in central ...Kansas...Ellis and Rush. in south central Kansas...Barber...Comanche...Edwards... Kiowa...Pawnee...Pratt and Stafford. * Through Tuesday afternoon * Showers and scattered thunderstorms are expected to produce widespread rainfall across portions of central Kansas during the period. Locally heavy rainfall across already saturated ground may lead to flooding across the area. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$
417 WGUS63 KDDC 090326 FFADDC Flood Watch National Weather Service Dodge City KS 1026 PM CDT Mon Oct 8 2018 KSZ030-031-045-046-064>066-077>081-087>090-091200- /O.CON.KDDC.FA.A.0001.000000T0000Z-181009T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Trego-Ellis-Ness-Rush-Hodgeman-Pawnee-Stafford-Gray-Ford-Edwards- Kiowa-Pratt-Meade-Clark-Comanche-Barber- Including the cities of Wakeeney, Pheifer, Hays, Ness City, La Crosse, Jetmore, Hanston, Larned, St. John, Stafford, Macksville, Cimarron, Montezuma, Dodge City, Kinsley, Lewis, Greensburg, Haviland, Pratt, Meade, Plains City, Fowler, Ashland, Minneola, Coldwater, Lake Coldwater, Protection, Medicine Lodge, and Kiowa 1026 PM CDT Mon Oct 8 2018 ...FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY AFTERNOON... The Flood Watch continues for * Portions of central Kansas...south central Kansas...southwest Kansas and west central Kansas...including the following in ...central Kansas...Ellis and Rush. in south central Kansas... Barber...Comanche...Edwards...Kiowa...Pawnee...Pratt and Stafford. in southwest Kansas...Clark...Ford...Gray...Hodgeman and Meade. in west central Kansas...Ness and Trego. * Through Tuesday afternoon * Showers and scattered thunderstorms overnight and early Tuesday are expected to produce widespread rainfall during the period, especially across central Kansas. Locally heavy rainfall across already saturated ground may lead to flooding across the area. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$
511 WGUS63 KDDC 090846 FFADDC URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Dodge City KS 346 AM CDT Tue Oct 9 2018 KSZ030-031-045-046-064>066-077>081-087>090-092115- /O.EXT.KDDC.FA.A.0001.000000T0000Z-181010T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Trego-Ellis-Ness-Rush-Hodgeman-Pawnee-Stafford-Gray-Ford-Edwards- Kiowa-Pratt-Meade-Clark-Comanche-Barber- Including the cities of Wakeeney, Pheifer, Hays, Ness City, La Crosse, Jetmore, Hanston, Larned, St. John, Stafford, Macksville, Cimarron, Montezuma, Dodge City, Kinsley, Lewis, Greensburg, Haviland, Pratt, Meade, Plains City, Fowler, Ashland, Minneola, Coldwater, Lake Coldwater, Protection, Medicine Lodge, and Kiowa 346 AM CDT Tue Oct 9 2018 ...FLOOD WATCH NOW IN EFFECT THROUGH THIS EVENING... The Flood Watch is now in effect for * Portions of central Kansas...south central Kansas...southwest Kansas and west central Kansas...including the following in ...central Kansas...Ellis and Rush. in south central Kansas... Barber...Comanche...Edwards...Kiowa...Pawnee...Pratt and Stafford. in southwest Kansas...Clark...Ford...Gray...Hodgeman and Meade. in west central Kansas...Ness and Trego. * Through this evening * Showers and scattered thunderstorms overnight and early Tuesday are expected to produce widespread rainfall during the period, especially across central Kansas. Locally heavy rainfall across already saturated ground may lead to flooding across the area. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$
251 WGUS63 KDDC 091621 FFADDC Flood Watch National Weather Service Dodge City KS 1121 AM CDT Tue Oct 9 2018 KSZ077-078-080-087>089-091730- /O.CAN.KDDC.FA.A.0001.000000T0000Z-181010T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Gray-Ford-Kiowa-Meade-Clark-Comanche- Including the cities of Cimarron, Montezuma, Dodge City, Greensburg, Haviland, Meade, Plains City, Fowler, Ashland, Minneola, Coldwater, Lake Coldwater, and Protection 1121 AM CDT Tue Oct 9 2018 ...FLOOD WATCH IS CANCELLED... The Flood Watch for portions of south central Kansas and southwest Kansas has been cancelled. $$ KSZ030-031-045-046-064>066-079-081-090-100000- /O.CON.KDDC.FA.A.0001.000000T0000Z-181010T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Trego-Ellis-Ness-Rush-Hodgeman-Pawnee-Stafford-Edwards-Pratt- Barber- Including the cities of Wakeeney, Pheifer, Hays, Ness City, La Crosse, Jetmore, Hanston, Larned, St. John, Stafford, Macksville, Kinsley, Lewis, Pratt, Medicine Lodge, and Kiowa 1121 AM CDT Tue Oct 9 2018 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... The Flood Watch continues for * Portions of central Kansas...south central Kansas...southwest Kansas and west central Kansas...including the following in ...central Kansas...Ellis and Rush. in south central Kansas... Barber...Edwards...Pawnee...Pratt and Stafford. in southwest Kansas...Hodgeman. in west central Kansas...Ness and Trego. * Until 7 PM CDT this evening * Heavy rainfall will continue, especially across central Kansas. Locally heavy rainfall across already saturated ground may lead to flooding across the area. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$
981 WGUS63 KDDC 092101 FFADDC Flood Watch National Weather Service Dodge City KS 401 PM CDT Tue Oct 9 2018 KSZ030-031-045-046-064>066-079-081-090-092215- /O.CAN.KDDC.FA.A.0001.000000T0000Z-181010T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Trego-Ellis-Ness-Rush-Hodgeman-Pawnee-Stafford-Edwards-Pratt- Barber- Including the cities of Wakeeney, Pheifer, Hays, Ness City, La Crosse, Jetmore, Hanston, Larned, St. John, Stafford, Macksville, Kinsley, Lewis, Pratt, Medicine Lodge, and Kiowa 401 PM CDT Tue Oct 9 2018 ...FLOOD WATCH IS CANCELLED... The Flood Watch for portions of central Kansas...south central Kansas...southwest Kansas and west central Kansas has been cancelled. Significant rainfall has come to an end across central and south central Kansas. $$
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this flood watch went out at Oct 6, 2:52 PM CDT, 14 minutes earlier.
Area forecast discussion, Oct 6, 2:52 PM CDT, 14 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 252 PM CDT Sat Oct 6 2018 ...UPDATE TO LONG TERM... .SHORT TERM...(This evening through Sunday) Issued at 1215 PM CDT Sat Oct 6 2018 Although a prevailing southwest flow aloft will weaken tonight, precip chances will return to central and portions of southwest Kansas this evening as a strong upper level trough of low pressure dropping southeast across the Intermountain West continues to dig into the Desert Southwest, in turn setting up an increasingly difluent southwest flow across the Western High Plains. Meanwhile, surface high pressure drifting eastward across the Northern Plains will begin to edge into the Upper Midwest helping to set up an easterly upslope flow across western Kansas through Sunday afternoon. Considering the increasing dynamic support, periods of light rain, possibly drizzle as well, may develop later this evening and continue through early Sunday. Although chances are minimal, short range model soundings do hint at a very limited amount of elevated instability present through the period lending to the potential for a few embedded thunderstorms. However, a lack of any strong convection should alleviate any potential significant flooding concerns tonight through Sunday morning with rainfall amounts expected to be generally less than an inch. Mostly cloudy to overcast skies and little change to the general air mass across the high plains will result in widespread lows in the 40s(F) tonight. Factoring in increased cloud cover and likely areas of precip, highs are only expected to reach up into the 50s(F) Sunday afternoon with a few 60s(F) still possible further south near the Oklahoma border as low level southeasterly winds set up across western Kansas. .LONG TERM...(Sunday night through Saturday) Issued at 247 PM CDT Sat Oct 6 2018 Thunderstorm chances continue into Monday as the upper level trough becomes more amplified as it digs further southeast across the Desert Southwest, further enhancing the difluent southwest flow aloft across the Western High Plains. Meanwhile, a more southeasterly upslope flow will increase moisture across the region with surface dewpoints pushing into the 60s(F) across central and portions of southwest Kansas, in turn increasing instability somewhat. Although vertical directional shear profiles look less than favorable, a strengthening southerly upper level jet with a magnitude of +90kt is expected to set up across the high plains of western Kansas in conjunction with a frontal boundary projected to push into the area in question late Monday. This will set the stage for potential widespread shower/thunderstorm development that is likely to continue into Tuesday. Considering the duration of possible rainfall combined with pooling moisture and PW values upward of 1 to 1.5 inches, the main concern will be the potential for flooding, specifically across areas with already saturated ground from previous rainfall in the past day. Expecting to hoist a flood watch that will include begin early Sunday to correspond with neighboring offices but with a focus more concentrated on tomorrow night through early Tuesday when higher rainfall amounts are expected. Prevailing southerlies will help draw slightly warmer air into western Kansas Monday, pushing H85 temperatures well up into the mid/upper teens(C). Should see highs up into the 70s(F) Monday afternoon. A cold front projected to push through western Kansas Monday night will allow much cooler air to filter southward into western Kansas Tuesday, dropping H85 temperatures below 10C across the high plains by late afternoon. Highs are expected to be reached early in the day with temperatures falling by Tuesday afternoon. Below normal temperatures are then expected to persist through at least the middle part of the week with surface high pressure remaining predominate across the Northern Plains. && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) Issued at 1200 PM CDT Sat Oct 6 2018 Low level stratus resulting in MVFR cigs in the vicinity of all TAF sites will persist across much of southwest and central Kansas through early this evening with cigs then lowering to IFR overnight. Periods of light rain/drizzle are expected to develop later this evening with a few embedded thunderstorms not out of the question. Northeasterly winds 5 to 15kt will persist through late this afternoon as a broad surface high shifts eastward across the Northern and Central Plains. Light winds are then expected to turn more easterly this evening and continue through the overnight hours as the surface high pushes further east. && .PRELIMINARY POINT TEMPS/POPS... DDC 43 58 57 71 / 70 70 50 70 GCK 42 55 54 69 / 60 70 50 60 EHA 42 60 53 72 / 50 60 50 40 LBL 43 60 56 73 / 70 80 50 60 HYS 42 53 53 69 / 60 80 50 70 P28 48 60 60 75 / 80 80 50 80 && .DDC WATCHES/WARNINGS/ADVISORIES... Flood Watch from Sunday morning through Tuesday afternoon for KSZ031-046-065-066-079>081-089-090. && SHORT TERM...JJohnson LONG TERM...JJohnson AVIATION...JJohnson
Hazardous weather outlook, Oct 6, 3:21 AM CDT, 11 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 321 AM CDT Sat Oct 6 2018 KSZ030-031-043>046-061>066-074>081-084>090-070830- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 321 AM CDT Sat Oct 6 2018 /221 AM MDT Sat Oct 6 2018/ This hazardous weather outlook is for portions of central...south central...southwest and west central Kansas. .DAY ONE...Today and tonight. Day 1 Discussion ---------------- Scattered thunderstorms will be possible across south central Kansas today spreading across the remainder of the area tonight. These storms are not expected to be severe. Day 1 Hazards ------------- * Tornado: Limited risk * Hail: Elevated risk * Thunderstorm wind damage: Elevated risk * Flooding: Elevated risk * Lightning: Elevated risk * Non-thunderstorm wind: Limited risk .DAYS TWO THROUGH SEVEN...Sunday through Friday. Days 2-7 Discussion ------------------- Scattered showers and thunderstorms will be possible through Tuesday. These storms are not expected to be severe but flooding may be a problem in some places. Days 2-7 Hazards ---------------- * Sunday - Flooding: Elevated risk - Lightning: Limited risk * Monday - Lightning: Limited risk * Tuesday No hazards. * Wednesday No hazards. * Thursday No hazards. * Friday No hazards. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && For more details visit our webpage http://weather.gov/ddc/ehwo
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 5, 7:43 PM CDT | Special Weather Statement | DDC | Rush | 47 min |
| Oct 5, 8:27 PM CDT | Special Weather Statement | DDC | Rush | 33 min |
| Oct 5, 11:16 PM CDT | Special Weather Statement | DDC | Kiowa | 44 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.